MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000A; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000A; ARCTIC SUN DEVICE
Catalog Number 50000000E
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arctic sun device issued a red screen upon startup and a message to reboot the device.Per review of wo notes, biomed will check the connection between control panel and processor cards and call back if the issue remains.Biomed called back and walked them through checking the communication connector and they said they had already reseated the circuit boards and issue was still occurring, they explained it would need to come in to get the root cause figured out because it could be one of multiple parts, they asked what parts and hung up after they went over the parts, they declined the quote.Per additional information received via ttm on 16mar2026, nurse stated they were getting a red screen with message.System failed to start.Power down then powers up to retry.Contact medivance.Nurse confirmed they have already tried rebooting a couple of times and the message kept returning.Advised to send to biomed so that they could call back and speak with engineers for additional support.Per sample evaluation results on 12may2026, power circuit card contributed to the reported issue.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed isolation circuit card.Red screen was seen during decontamination.Isolation circuit card was replaced.Power circuit card contributed to the reported issue.Power circuit card was replaced.The control panel coin cell was replaced due to age.The arctic sun 5000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Based on the results of the investigation, no additional actions can be taken.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000A
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25392315
Report Number1018233-2026-03609
Device Sequence Number10671840
Product Code DWJ
UDI-Device Identifier00801741127755
UDI-Public(01)00801741127755
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown